Infinite Groups of Finite Period

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1007/s10469-015-9335-8

Ключевые слова: periodic group, periodic product, spectrum of group, recognizability by spectrum, Baire-Suzuki theorem, modular group, Baire–Suzuki theorem, modular group, periodic group, periodic product, recognizability by spectrum, spectrum of group

Аннотация: It is proved that there exist periodic groups containing elements of even order and only trivial normal 2-subgroups, in which every pair of involutions generates a 2-group. This gives a negative answer to Question 11.11a in the Kourovka Notebook. Furthermore, we point out examples of finite simple groups that are recognizable by spectrum in the class of finite groups but not recognizable in the class of all groups.

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 54, Is. 2

Номера страниц: 161-166

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

  • Mazurov V.D. (Novosibirsk State University)
  • Ol'shanskii A.Y. (1326 Stevenson Center,Vanderbilt University)
  • Sozutov A.I. (Reshetnev Siberian State Aerospace University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.